# SDR COMA0160418

- Difficulty date: June 30, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 7,758 hours, 7,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 60034007351
- Part serial: NSN
- Condition: Corroded
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD "J" ANGLE @ F.S. 280 BETWEEN LBL 9.0 AND RBL 9.0 IS CORRODED.REMOVED AND REPLACED "J" ANGLE I/A/W WVAC E.O. #601R-53-2540 REF MAN LOG PAGE 405333. WORK PERFORMED UNDER COMAIR W/O #169657.
